Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 91, NWS Eureka, CA

November 13, 2020

NWS Eureka, CA issued this small craft advisory at Nov 13, 2020, 9:04 PM PST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2020, 9:04 PM PST (05:04 UTC)
Expired
Nov 14, 2020, 6:00 PM PST
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

966 
WHUS76 KEKA 140504
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
904 PM PST Fri Nov 13 2020

PZZ450-141315-
/O.EXP.KEKA.SE.W.0025.000000T0000Z-201114T0500Z/
/O.NEW.KEKA.SC.Y.0091.201114T0504Z-201115T0500Z/
/O.NEW.KEKA.GL.A.0024.201115T0500Z-201115T1700Z/
Pt St George to Cape Mendocino out 10 nm-
904 PM PST Fri Nov 13 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt and seas 11 to 15 feet expected. For 
  the Gale Watch, south winds 20 to 30 kt with gusts up to 35 kt 
  and seas 12 to 14 feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until 9 PM PST Saturday. 
  For the Gale Watch, from Saturday evening through Sunday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ470-141315-
/O.EXP.KEKA.SE.W.0025.000000T0000Z-201114T0500Z/
/O.NEW.KEKA.SC.Y.0091.201114T0504Z-201114T2300Z/
/O.NEW.KEKA.GL.A.0024.201114T2300Z-201115T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
904 PM PST Fri Nov 13 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
MORNING...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt 
  with gusts up to 25 kt and seas 13 to 17 feet expected. For 
  the Gale Watch, south winds 20 to 30 kt with gusts up to 40 kt 
  and seas 14 to 17 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 PM PST Saturday. 
  For the Gale Watch, from Saturday afternoon through Sunday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ455-475-141315-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-201116T1400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
904 PM PST Fri Nov 13 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY...

* WHAT...Northwest winds 10 to 20 KT becoming south on Saturday  
  with gusts up to 30 kt. A northwest swell will arrive tonight, 
  building to 14 feet at 15 seconds by morning, and persisting 
  through Sunday

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
282 
WHUS76 KEKA 141105
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
305 AM PST Sat Nov 14 2020

PZZ450-141915-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-201115T0500Z/
/O.CON.KEKA.GL.A.0024.201115T0500Z-201115T1700Z/
Pt St George to Cape Mendocino out 10 nm-
305 AM PST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY
MORNING...

* WHAT...For the Small Craft Advisory, southeast winds 10 to 20 
  kt with gusts up to 30 kt and seas 10 to 14 feet. For the Gale 
  Watch, south winds 20 to 30 kt with gusts up to 40 kt and seas 
  11 to 15 feet possible.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until 9 PM PST this 
  evening. For the Gale Watch, from this evening through Sunday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ470-141915-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-201114T2300Z/
/O.CON.KEKA.GL.A.0024.201114T2300Z-201115T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
305 AM PST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM 3 PM PST THIS AFTERNOON
THROUGH SUNDAY MORNING...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt 
  with gusts up to 25 kt and seas 14 to 15 feet. For the Gale 
  Watch, south winds 20 to 30 kt with gusts up to 40 kt and seas 
  13 to 17 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 PM PST this 
  afternoon. For the Gale Watch, from 3 PM PST this afternoon 
  through Sunday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ455-475-141915-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-201116T1400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
305 AM PST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  10 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
327 
WHUS76 KEKA 141429
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
629 AM PST Sat Nov 14 2020

PZZ450-142230-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-201115T0300Z/
/O.UPG.KEKA.GL.A.0024.201115T0500Z-201115T1700Z/
/O.NEW.KEKA.GL.W.0029.201115T0300Z-201115T1600Z/
Pt St George to Cape Mendocino out 10 nm-
629 AM PST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 8 AM PST
SUNDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 40 kt and seas 10 to 15 feet expected. For the 
  Small Craft Advisory, south winds 10 to 20 kt with gusts up to 
  30 kt and seas 10 to 14 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Gale Warning, from 7 PM this evening to 8 AM 
  PST Sunday. For the Small Craft Advisory, until 7 PM PST this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-142230-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-201115T0300Z/
/O.UPG.KEKA.GL.A.0024.201114T2300Z-201115T1700Z/
/O.NEW.KEKA.GL.W.0029.201115T0300Z-201115T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
629 AM PST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 8 AM PST
SUNDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with 
  gusts up to 40 kt and seas 13 to 17 feet expected. For the 
  Small Craft Advisory, south winds 20 to 30 kt with gusts up to 
  35 kt and seas 13 to 15 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 7 PM this evening to 8 AM 
  PST Sunday. For the Small Craft Advisory, until 7 PM PST this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-475-142230-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-201116T1400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
629 AM PST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  10 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
027 
WHUS76 KEKA 141721
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
921 AM PST Sat Nov 14 2020

PZZ450-470-150130-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-201115T0300Z/
/O.CON.KEKA.GL.W.0029.201115T0300Z-201115T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
921 AM PST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 8 AM 
SUNDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts to
  40 kt and seas 12 to 16 feet expected. For the Small Craft
  Advisory, south winds 20 to 30 kt with occasional gusts to 35 kt 
  and seas 12 to 16 feet.

* WHERE...Pt St George to Cape Mendocino out 60 nm.

* WHEN...For the Gale Warning, from 7 PM this evening to 8 AM Sunday.
  For the Small Craft Advisory, until 7 PM this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

$$

PZZ455-475-150130-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-201116T1400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
921 AM PST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM MONDAY...

* WHAT...South winds 10 to 20 kt with gusts to 30 kt and seas 10 to 
  14 feet.

* WHERE...Cape Mendocino to Pt Arena out 60 nm.

* WHEN...Until 6 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

$$
764 
WHUS76 KEKA 142246
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
246 PM PST Sat Nov 14 2020

PZZ450-470-150700-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-201115T0200Z/
/O.EXT.KEKA.GL.W.0029.201115T0200Z-201115T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
246 PM PST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM THIS EVENING... 
...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 8 AM  
SUNDAY...

* WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts to
  40 kt and seas 12 to 17 feet expected. For the Small Craft
  Advisory, south winds 20 to 30 kt with occasional gusts to 35 kt 
  and seas 12 to 16 feet.

* WHERE...Pt St George to Cape Mendocino out 60 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 8 AM Sunday.
  For the Small Craft Advisory, until 6 PM this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

$$

PZZ455-475-150700-
/O.CON.KEKA.SC.Y.0090.000000T0000Z-201116T1400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
246 PM PST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM MONDAY...

* WHAT...South winds 10 to 20 kt with gusts to 30 kt and seas 10 to 
  14 feet.

* WHERE...Cape Mendocino to Pt Arena out 60 nm.

* WHEN...Until 6 AM Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 2:22 PM PST, 6 hours 42 minutes earlier.

Area forecast discussion, Nov 13, 2:22 PM PST, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
222 PM PST Fri Nov 13 2020

.SYNOPSIS...A series of weather systems will bring periods of rain
to northwest California through the middle of next week. Ongoing
showers Friday afternoon will dissipate tonight. A period of dry
weather is expected Saturday, followed by light rain Saturday
night. A stronger storm system accompanied by widespread rain and
gusty south winds will be possible during early to middle portions
of next week.

&&

.DISCUSSION...A shortwave impulse was in the process of exiting
east away from NWRN CA during Friday afternoon. Colder air aloft
has spread across the region in the wake of the impulse, and was
aiding in steepening lapse rates and invigorating post-frontal
cellular shower development. However, model forecast soundings
indicate EL temperatures will be too warm for lightning, though a
few instances of small hail can't be ruled out through this
evening. Otherwise, minor shortwave ridging aloft will aid in a
period of dry weather during Saturday. That will be followed by
the passage of another minor upper disturbance Saturday night,
which will yield light rainfall, particularly over Del Norte and
Humboldt Counties. A trailing frontal boundary will transition to
a warm front on Monday and lift north as heights build aloft
downstream from a deepening trough over the NERN PAC. Surface
cyclogenesis is forecast to take place in response to the digging
trough, with a deep low lifting northeast toward SWRN BC and WRN
WA. A cold front is forecast to sweep eastward toward NWRN CA
during Tuesday morning, with widespread frontal rains and gusty
pre-frontal SLYS probable. Post frontal showers will then spread
east across the region by Tuesday afternoon...some of which may
intensify into thunderstorms.

Garner

&&

.AVIATION...Plenty of weather aviation hazards occurred today as
a cold front moved over the North Coast. CEC experienced a
somewhat notable wind shift shortly before 11 am; the winds
shifted at ACV minutes before 12 noon. Along the frontal boundary,
conditions varied MVFR to IFR. However, winds completely dropped
to less than 10 mph quite rapidly after frontal passage. Also,
Cigs greatly improved to mostly VFR while VIS lingered in MVFR.
Most Inland locations started experience pre-frontal decreasing
conditions by mid-morning. UKI particular reported MVFR Cigs and
IFR Vis accompanied by -RA just before 8 am...with a helpful dose
of 0.06 inches logged at 10 am. Later this evening/overnight, high
pressure will briefly reestablish over the region, but a few post
frontal showers may linger. Another energetic weather system will
trek towards Northwest California later on Saturday...then flight
hazards associated with this system will start to impact the far
North Coast around the tail end of this afternoon's 00z/4PM Taf
package. /TA

&&

.MARINE...In the wake of this morning's cold front, winds have
eased across our northern waters, trending southwest to westerly
this afternoon at 8 to 15 kt. The front is still crossing the
southern waters with some southerly wind gusts up to 25 kt, but
that will quickly diminish and become northwesterly heading into
the early evening. Lighter winds, mainly 10 kt or less, will allow
steep locally-driven southerly seas to lower this evening and
tonight. We have seen 9 to 12 feet at around 8 seconds at the
nearshore buoys from Cape Mendocino northward today, and thus a
Hazardous Seas Warning continues for our northern waters.

Meanwhile, all indications from offshore buoys and wave guidance
point toward a large, long-period swell building in from the
northwest tonight. This should tend to dominate the overall sea
state, reaching 14 to 15 feet near 14 seconds by the pre-dawn
hours. This swell will persist through the weekend, only slowly
lowering on Monday. Later on Saturday, as another front
approaches, southerly winds will ramp up once again, with a good
chance of gusts around 35 kt as the front swings by Saturday
night. These will result in another period of steeper southerly
seas. On top of the ongoing swell, seas will likely be quite
confused and hazardous Saturday night, which may prompt another
Hazardous Seas Warning. Southerly winds will ease on Sunday, and
Monday may present a brief window of better weather, though seas
will still be 10 feet or so. Yet another front may bring stronger
southerly winds and steep seas late Monday into Tuesday, followed
by the potential for a sizable mid-period westerly swell. /AD

&&

.COASTAL FLOODING...This morning's high tide at the North Spit
gauge was near 8.2 feet, with about 0.5 ft of anomaly on top of
the astronomical tide. This was likely due to strong southerly
winds over the coastal waters. While these winds have slackened,
the current anomaly is 0.6 ft, and southerly winds are forecast to
pick up again later Saturday. Additionally, a northwesterly swell
may add to the water levels a bit, so it is possible that the
North Spit reaches 8.8 feet or so during tomorrow morning's high
tide. Similar levels if not slightly higher could occur on Sunday.
This may result in minor coastal flooding at low-lying locations
around King Salmon, and perhaps into the Arcata Bottoms during the
late morning and early afternoon hours this weekend.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Hazardous Seas Warning
     until 9 PM PST this evening for PZZ450- 470.

     Small Craft Advisory until 6 AM PST Monday for PZZ455-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Nov 13, 1:48 PM PST, 7 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
148 PM PST Fri Nov 13 2020

CAZ101>115-142200-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake County-
Southern Lake County-
148 PM PST Fri Nov 13 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 9:04 PM PSTGale WatchEKA9 hr
Nov 14, 6:00 AM PSTWind AdvisoryEKADel Norte22 hr
Nov 14, 6:29 AM PSTGale WarningEKA24 hr
Nov 14, 2:04 PM PSTFlood WatchEKADel Norte23 hr
Nov 14, 2:25 PM PSTCoastal Flood AdvisoryEKAHumboldt23 hr

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.